# SDR ASAA2019061089650

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,638 hours, 7,992 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN R1 DOOR IS CLOSED, THE TOP RIGHT CORNER DOES NOT SEAL. YOU HAVE TO PUSH TOP RIGHT CORNER IN TO GET DOOR TO CLOSE PROPERLY. FWD SERVICE DOOR LIGHT ILLUMINATES IN FLT DECK AS WELL. GROUNDED - YES. PERFORMED R1 DOOR GUIDE ARM ADJUSTMENT REF B737-900 AMM 52-41-00. FOUND DOOR PARALLEL TO STRUCTURE AT ONE INCH TO CLOSURE. OPERATED DOOR OPENING AND CLOSING CYCLES AND FOUND NO BINDING OF ROLLERS/LATCHES. DOOR FULLY SEALS ALONG CIRCUMFERENCE.
